Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

Vaginal irritation, cuts post sex, swollen labia minora. History of yeast infection. STD?

Hello, I have recently been getting some vaginal irritations. About a month ago, I suffered from a yeast infection which I treated with a one day monistat. Also, I have gotten a few vaginal cuts/ tears after sex and using the restroom and I guess wiping too hard. My husband and I are completely monogamous, so I don t believe I have an STD? Tonight, my labia minoras are swollen and red. It is very uncomfortable. I just don t know what is going on! I have made an appt with my gyno but I need some answers! Please help me.
Asked On : Thu, 8 Nov 2012
Answers:  1 Views:  87
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
hi welcome to hcm.see if ur infection being not fully treated and u do unprotected intercourse then chance of infection are great for both of u.u may devlop PID,or UTI or cervical kindally avoid contac with ur partner ans sit on warm bath tub add dettol in it for 15 to 20 min untill get ur appointment to gyna.
Answered: Thu, 8 Nov 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor